uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Lorentz estimates for obstacle parabolic problems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 96, 167-188 p.Article in journal (Refereed) Published
Abstract [en]

We prove that the spatial gradient of (variational) solutions to parabolic obstacle problems of p-Laplacian type enjoys the same regularity of the data and of the derivatives of the obstacle in the scale of Lorentz spaces. 

Place, publisher, year, edition, pages
2014. Vol. 96, 167-188 p.
Keyword [en]
Parabolic variational equations, Obstacle problem, Lorentz spaces
National Category
URN: urn:nbn:se:uu:diva-216718DOI: 10.1016/j.na.2013.11.004ISI: 000329114000013OAI: oai:DiVA.org:uu-216718DiVA: diva2:691236
Available from: 2014-01-27 Created: 2014-01-24 Last updated: 2014-01-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Baroni, Paolo
By organisation
Department of Mathematics
In the same journal
Nonlinear Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 125 hits
ReferencesLink to record
Permanent link

Direct link